# SDR TRBA2009041

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 18,483 hours, 21,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

F/A REPORTED VIBRATION IN BOTH FRONT AND REAR OF CABIN. FELT SLIGHT VIBRATION IN YOKE.  SEEMED TO LESSEN AS AN INCREASED ON APP WITH GEAR AND FLAPS DEPLOYED-SEEMED SMOOTHER.  PERFORMED GROUND RUNS OF ENGINES, NO PROPS VIBRATIONS EXPERIENCED.  PERFORMED INSPECTION OF ENTIRE EXTERNAL AIRFRAME INCLUDING FLIGHT CONTROLS, FLAPS, FAIRINGS AND GEAR DOORS.  NO ABNORMALITIES FOUND.  REQUEST FCF (FCF FAILED).  AWAITING FOR AML PAGE FOR FURTHER DETAILS.
